Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 1, Pages 3–7 (Mi mz4446)  

On a function algebra which is not generated by its idempotents

È. S. Belinskii

Donetsk Polytechnic Institute

Full text: PDF file (445 kB)

English version:
Mathematical Notes, 1992, 51:1, 3–6

Bibliographic databases:

UDC: 517.51
Received: 30.01.1991

Citation: È. S. Belinskii, “On a function algebra which is not generated by its idempotents”, Mat. Zametki, 51:1 (1992), 3–7; Math. Notes, 51:1 (1992), 3–6

Citation in format AMSBIB
\Bibitem{Bel92}
\by \`E.~S.~Belinskii
\paper On a function algebra which is not generated by its idempotents
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 3--7
\mathnet{http://mi.mathnet.ru/mz4446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165274}
\zmath{https://zbmath.org/?q=an:0764.42001}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 3--6
\crossref{https://doi.org/10.1007/BF01229426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JW31000001}


Linking options:
  • http://mi.mathnet.ru/eng/mz4446
  • http://mi.mathnet.ru/eng/mz/v51/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021